# SDR SWAA2021031555150

- Difficulty date: March 4, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 51,411 hours, 32,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CB FOUND POPPED AT P-18-3 A-10 (LIGHTS-EMERCHOR-L-AFT) / R&R M1670 BATTERY POWER SUPPLY AND BATTERY PACK PER M/M 33-51-06 R&R BATTERY PACK AT M1668 PER M.M 33-51-06 R&R C/B C1357 P18-3 A10 L-AFT EMERGENCY CHER PER WDM 33-51-11-4 OPS TEST NORMAL PER M/M 33-51-00 P/N OFF/ON D717-002-030 S/NOFF 21194 ____________________S/NON 6604 P/N OFF/ON D717-01-100SWA S/NON 50232 __________________________S/NON 28768 P/N OFF/ON D717-01-100SWA S/NOFF 4978 __________________________S/NON 13769
